Conditions de régularité géométrique pour les inéquations variationnelles
RAIRO - Operations Research - Recherche Opérationnelle, Volume 23 (1989) no. 1, pp. 1-16.
@article{RO_1989__23_1_1_0,
     author = {Dussault, Jean-Pierre and Marcotte, Patrice},
     title = {Conditions de r\'egularit\'e g\'eom\'etrique pour les in\'equations variationnelles},
     journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
     pages = {1--16},
     publisher = {EDP-Sciences},
     volume = {23},
     number = {1},
     year = {1989},
     mrnumber = {991710},
     zbl = {0665.65062},
     language = {fr},
     url = {http://archive.numdam.org/item/RO_1989__23_1_1_0/}
}
TY  - JOUR
AU  - Dussault, Jean-Pierre
AU  - Marcotte, Patrice
TI  - Conditions de régularité géométrique pour les inéquations variationnelles
JO  - RAIRO - Operations Research - Recherche Opérationnelle
PY  - 1989
SP  - 1
EP  - 16
VL  - 23
IS  - 1
PB  - EDP-Sciences
UR  - http://archive.numdam.org/item/RO_1989__23_1_1_0/
LA  - fr
ID  - RO_1989__23_1_1_0
ER  - 
%0 Journal Article
%A Dussault, Jean-Pierre
%A Marcotte, Patrice
%T Conditions de régularité géométrique pour les inéquations variationnelles
%J RAIRO - Operations Research - Recherche Opérationnelle
%D 1989
%P 1-16
%V 23
%N 1
%I EDP-Sciences
%U http://archive.numdam.org/item/RO_1989__23_1_1_0/
%G fr
%F RO_1989__23_1_1_0
Dussault, Jean-Pierre; Marcotte, Patrice. Conditions de régularité géométrique pour les inéquations variationnelles. RAIRO - Operations Research - Recherche Opérationnelle, Volume 23 (1989) no. 1, pp. 1-16. http://archive.numdam.org/item/RO_1989__23_1_1_0/

1. A. Auslender, Optimisation. Méthodes numériques, Masson, 1976. | MR | Zbl

2. D. P. Bertsekas, On the Goldstein-Levitin-Polyak Gradient Projection Method, I.E.E.E. Trans. on Automatic Control, vol. 21, n° 2, 1976. | MR | Zbl

3. V. Chvátal, Linear Programming, Freeman, 1980. | MR | Zbl

4. S. Dafermos, An Iterative Scheme for Variational Inequalities, Math. Prog., 26, 1983, p. 40-47. | MR | Zbl

5. J.-P. Dussault et P. Marcotte, A Modified Newton Method For Solving Variational Inequalities, Proceedings of the 24th I.E.E.E. Conference on Decision and Control, Fort Lauderdale, December 85, p. 1443-1446.

6. A. V. Fiacco et G. P. Mccormick, Nonlinear Programming: Sequential Unconstrained Minimization Techniques, Wiley, New York, 1968. | MR | Zbl

7. R. Fletcher, Practical Methods of Optimization, vol. 2, Wiley, 1981. | MR | Zbl

8. R. Glowinski, J.-L. Lions et R. Trémolières, Analyse numérique des inéquations variationnelles, Dunod, 1979. | Zbl

9. N. H. Josephy, Newton's Method For Generalized Equations, MRC Technical Report # 1965, U. of Wisconsin-Madison, 1979.

10. N. H. Josephy, Quasi-Newton Methods for Generalized Equations, MRC Technical Report # 1966, U. of Wisconsin-Madison, 1979.

11. S. Kakutani, A Generalization of Brouwer's Fixed Point Theorem, Duke Math. Journal, Vol. 8, 1941, p. 457-459. | JFM | MR

12. D. Kinderlehrer et G. Stampacchia, An Introduction to Variational Inequalities and Applications, Academic Press, New York, 1980. | MR | Zbl

13. J. Kyparisis, Sensitivity Analysis Framework for Variational Inequalities, Math. Prog., Vol 38, 1987, p. 203-214. | MR

14. P. Marcotte, A New algorithm for Solving Variational Inequalities with Application to the Traffic Assignment Problem, Math. Prog., 33, 1984, p. 339-351. | MR

15. P. Marcotte et J.-P. Dussault, A Note on a Globally Convergent Newton Method for Solving Monotone Variational Inequalities, O. R. Letters, Vol. 6, 1987, p.35-42. | MR | Zbl

16. J. S. Pang et D. Chan, Iterative Methods for Variational and Complementarity Problem, Math. Prog., Vol. 24, 1984, p. 284-313. | MR | Zbl

17. S. M. Robinson, Generalized equations in Mathematical Programming: the Sate of the Art, Bachem, Grötschel, Korte ed., Springer-Verlag, 1982, p. 346-367. | MR | Zbl

18. R. T. Rockafellar, Convex Analysis, Princeton Univ. Press, 1970. | MR | Zbl

19. R. L. Tobin, Sensitivity Analysis for Variational Inequalities, JOTA, 48, 1981, p. 191-204. | MR | Zbl